MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN PATIENT BREATHING PACKAGE; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PEDIATRIC, ACTIVE, HEATED, OXYGEN, BLUE
Medical Device Problem Codes Material Separation (1562); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec performed a visual inspection of the patient circuit (pediatric, active, heated, blue) where it was confirmed that the circuit bond joint separated at the active valve transducer housing to valve mount housing.Ventec's examination confirmed that adhesive was present, but ventec could not confirm whether there was adequate adhesive for proper bond strength.The circuit will be sent back to the contract manufacturer (vincent medical) for further evaluation.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that a patient circuit (pediatric, active, heated, blue) broke at the exhalation valve.The reporter also stated that the device had displayed a patient circuit disconnect alarm, which may have been due to the broken circuit.There was patient involvement associated with the reported event, however, there were no reports of patient harm as a result of the reported issue.

Brand Name
VOCSN PATIENT BREATHING PACKAGE
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key23287560
Report Number3013095415-2025-00892
Device Sequence Number21046371
Product Code CBK
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEDIATRIC, ACTIVE, HEATED, OXYGEN, BLUE
Device Catalogue NumberPRT-00806-002
Device Lot Number232601
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 YR
Patient SexFemale
Patient RaceAsian